Approximating Common Fixed Points of Nonspreading-Type Mappings and Nonexpansive Mappings in a Hilbert Space
Kyung Soo Kim
Abstract and Applied Analysis, 2012, vol. 2012, 1-18
Abstract:
We obtain some fundamental properties for k -strictly pseudo-nonspreading mappings in a Hilbert space. We study approximation of common fixed points of k -strictly pseudo-nonspreading mappings and nonexpansive mappings in a Hilbert space by using a new iterative scheme. Furthermore, we suggest some open problems.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/594218.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/594218.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:594218
DOI: 10.1155/2012/594218
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().